# SDR CA021104010

- Difficulty date: October 16, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 14,911 hours
- Engine: Pwa PT6A42
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hinge
- Part number: 10191002211
- Condition: Cracked
- Location: Ice Bypass
- Part time: 15,310 hours, 21,701 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION IT WAS NOTED THAT THE DOOR ASSY BYPASS ICE VANE WAS RUBBING AGAINST THE COWLING.  AFTER CLOSE INSPECTION IT WAS NOTED THAT THE HINGE HAD CRACKED FROM THE INBOARD END OUTBOARD ABOUT 3 INCH ALONG THE HINGE PIN. THE HINGE ASSEMBLY WAS REPLACED.
